# SDR ZZDA2008184

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED TPA CLIMBING ABOVE 10,000 FEET ENGINE LEFT FUEL PRESSURE AND TANK LEFT PUMP LOW LIGHTS CAME ON.  CONFIRMED LEFT TANK NOT FEEDING.  OPENED CROSSFEED VALVE AND DIVERTED TO KMOC.  REPAIRED DAMAGED WIRES TO LEFT FUEL BOOST PUMP IN LEFT WING IAW EA 17-28-1412A; ALL SYSTEMS OPS CHECK NORMAL IAW 28-20-01; LEAK CHECK GOOD FOR LEFT WING ANTI-ICE DUCT IAW 30-10-07.  AIRCRAFT RETURNED TO NORMAL.
